Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have mono, tired, low temperature in evening, headache. Anything else to do?

My son who is 21 has mono and it s been 4 weeks now he seams to be doing worse than when he was first diagnosed he is very tired and gets a low temp in the evenings along with headaches all day is this still normal mono and is their anything else I could be doing for him? He does take Advil awround the clock.. Please let me know thanks Wendy
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Welcome to healthcare magic.
Infectious mononucleosis had a self limiting course of around 4 weeks. You could repeat the blood titres ( Paul bunnel test) to see if it is coming down or rising compared to the previous values. But the post infectious malaise and fatigue are well known to persist for a few more weeks following full recovery from mono. Make sure he has a good nutritious diet, takes lits of fluids, adequate rest. He could also take multivitamin capsules for a few weeks.
Hope this helps you.
Take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor